A Lower Bound for the Gradient of ∞-Harmonic Functions
MetadataShow full metadata
We establish a lower bound for the gradient of the solution to infinity-Laplace equation in a strongly star-shaped annulus with capacity type boundary conditions. The proof involves properties of the radial derivative of the solution, so that starshapedness of level sets easily follows.
CitationRosset, E. (1996). A lower bound for the gradient of ∞-Harmonic functions. Electronic Journal of Differential Equations, 1996(02), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.